Mostra el registre d'ítem simple

dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.authorRajagopal, Kumbakonam
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II
dc.date.accessioned2012-06-15T18:08:32Z
dc.date.created2012-02-01
dc.date.issued2012-02-01
dc.identifier.citationQuintanilla, R.; Rajagopal, K. Further mathematical results concerning Burgers fluids and their generalizations. "Zeitschrift für angewandte Mathematik und Physik", 01 Febrer 2012, vol. 63, núm. 1, p. 191-202.
dc.identifier.issn0044-2275
dc.identifier.urihttp://hdl.handle.net/2117/16064
dc.description.abstractIn this paper, we extend the earlier work by Quintanilla and Rajagopal (Math Methods Appl Sci 29: 2133–2147, 2006) and establish qualitative new results for a proper generalization of Burgers’ original work that stems form a general thermodynamic framework. Such fluids have been used to describe the behavior of several geological materials such as asphalt and the earth’s mantle as well as polymeric fluids. We study questions concerning stability, uniqueness and continuous dependence on initial data for the solutions of the flows of these fluids. We show that if certain conditions are not satisfied by the material moduli, the solutions could be unstable. The spatial behavior of the solutions is also analyzed.
dc.format.extent12 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals::Equacions en derivades parcials
dc.subjectÀrees temàtiques de la UPC::Enginyeria mecànica::Mecànica de fluids
dc.subject.lcshFluid mechanics
dc.subject.lcshDifferential equations, Partial
dc.titleFurther mathematical results concerning Burgers fluids and their generalizations
dc.typeArticle
dc.subject.lemacEquacions en derivades parcials
dc.subject.lemacMecànica de fluids
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.identifier.doi10.1007/s00033-011-0173-9
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::35 Partial differential equations::35K Parabolic equations and systems
dc.subject.amsClassificació AMS::76 Fluid mechanics::76A Foundations, constitutive equations, rheolog
dc.relation.publisherversionhttp://www.springerlink.com/content/r55640rt5h777573/
dc.rights.accessRestricted access - publisher's policy
drac.iddocument9488710
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorQuintanilla, R.; Rajagopal, K.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameZeitschrift für angewandte Mathematik und Physik
upcommons.citation.volume63
upcommons.citation.number1
upcommons.citation.startingPage191
upcommons.citation.endingPage202


Fitxers d'aquest items

Imatge en miniatura

Aquest ítem apareix a les col·leccions següents

Mostra el registre d'ítem simple

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets